The complex Wishart distribution and the symmetric group

Graczyk, Piotr, Letac, Grard, Massam, Hlne . The Annals of Statistics 2003. 31 (1) :287-309

Locate this article in:

Bibtex

@article{CIS-183577,
  Author = {Graczyk, Piotr and Letac, Grard and Massam, Hlne},
  Title = {The complex Wishart distribution and the symmetric group},
  Journal = {The Annals of Statistics},
  Volume = {31},
  Number = {1},
  Year = {2003},
  Pages = {287--309},
  Keywords = {Moments, Complex Wishart, irreducible representations, 60E05 (MSC2000), 62E17 (MSC2000), 62H05 (MSC2000), symmetric group, Schur polynomials, multivariate characterization of structure theory}
}

Similar articles